Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2012 | Volume: 5 | Issue: 4 | Page No.: 158-162
DOI: 10.3923/ajms.2012.158.162
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Some Transformation Formulae of Basic Analogue of I-Function

Farooq Ahmad, Renu Jain and D. K. Jain

Abstract:
In this study we have introduced an alternative definition of the basic analogue of a generalization of well-known Fox's H-function in terms of I-function using q-Gamma function. This definition has been employed to obtain several transformation formulae. Some special cases have also been discussed.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Basic Analogue of Double Sumudu Transform and its Applicability in Population Dynamics
How to cite this article:

Farooq Ahmad, Renu Jain and D. K. Jain, 2012. Some Transformation Formulae of Basic Analogue of I-Function. Asian Journal of Mathematics & Statistics, 5: 158-162.

DOI: 10.3923/ajms.2012.158.162

URL: https://scialert.net/abstract/?doi=ajms.2012.158.162

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom